Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hypersurfaces in $ {\bf R}\sp n$ whose unit normal has small BMO norm

Author: Stephen Semmes
Journal: Proc. Amer. Math. Soc. 112 (1991), 403-412
MSC: Primary 53A05; Secondary 42B99, 53C40
MathSciNet review: 1065093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a hypersurface in $ {{\mathbf{R}}^{d + 1}}$ whose Gauss map has small BMO norm. This condition is closely related to (but much weaker than) the requirement that the principal curvatures of $ M$ have small $ {L^d}\left( M \right)$ norm. (The relationship between these two conditions is a nonlinear geometrical analogue of a classical Sobolev embedding.) This paper deals with the problem of understanding the geometrical constraints imposed on $ M$ by the requirement that the Gauss map have small BMO norm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A05, 42B99, 53C40

Retrieve articles in all journals with MSC: 53A05, 42B99, 53C40

Additional Information

PII: S 0002-9939(1991)1065093-4
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia